# SDR SABA980022

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 5163 - ON TAKEOFF FROM CLT TO LEX, AT MAX POWER FOR TAKEOFF.  THE RIGHT ENGINE WAS AT 100 PERCENT TORQUE.  THE LEFT ENGINE WAS BARELY MAKING 75 PERCENT.  PILOT ABORTED TAKEOFF.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO PARKING.  MAINTENANCE ADJUSTED THE 'X' SCREW.  AIRCRAFT RUN AND OPS CHECKED GOOD.  (M)
